MAUDE Adverse Event Report: PHILIPS ULTRASOUND, INC EPIQ 5; SYSTEM, IMAGING, PULSED DOPPLER, ULTRASONIC

PHILIPS ULTRASOUND, INC EPIQ 5; SYSTEM, IMAGING, PULSED DOPPLER, ULTRASONIC
Catalog Number 795204
Medical Device Problem Code Unintended System Motion (1430)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/05/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported the swivel mechanism of the epiq 5g ultrasound system's control panel did not lock properly while transporting the system withing the user facility.The failure occurred outside of clinical use and no patient or user was harmed.The service engineer cleaned the locking mechanism to address the customer's immediate concerns.Philips has started an investigation and upon completion, a follow up report will be submitted.
 
Additional Manufacturer Narrative
A qualified service engineer evaluated the system and confirmed the reported problem.The solenoid assembly was cleaned and the spring was adjusted to resolve customer¿s immediate concern.There were no parts replaced.The system has returned to service with no similar issues reported.

Brand Name
EPIQ 5
Common Device Name
SYSTEM, IMAGING, PULSED DOPPLER, ULTRASONIC
Manufacturer (Section D)
PHILIPS ULTRASOUND, INC
22100 bothell everett highway
bothell WA 98021
Manufacturer (Section G)
PHILIPS ULTRASOUND, INC
22100 bothell everett highway
bothell WA 98021
Manufacturer Contact
ondrea bermudez
22100 bothell everett highway
bothell, WA 98021
MDR Report Key24483272
Report Number3019216-2026-100068
Device Sequence Number16123485
Product Code IYN
UDI-Device Identifier00884838047686
UDI-Public(01)00884838047686
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K132304
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number795204
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/05/2026
Supplement Date Received by Manufacturer03/04/2026
Initial Report FDA Received Date03/02/2026
Supplement Report FDA Received Date03/12/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/12/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown